Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Feeling sluggish and bloated after period. Getting pain in leg and back. What is the reason?

Hi, I finished my period last Monday, it went for a week. But now I m feeling sluggish, I have incredibly bad bloating and cramps , Pains up and down my legs, back pain , I m very tired and can t eat. Iv also been having brown/red like period flows... I usually get this after a period but only for 2-3 days And never get these sorts of pains.. Could I of had a miscarriage and not known??
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello dear,
Thanks for the query,
It could be signs for an early miscarriage, if you are sexually active kindly check your pregnancy test. Or it could be just Dysfunctional Uterine bleeding pattern. And the pain your having might be a congestive dysmenorrhoea type, could be associated with pelvic inflammatory disease..
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be glad happy to help you.
Dr Arif

Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor